Embedded singular continuous spectrum for one-dimensional Schrodinger operators

Autor(en): Remling, C
Stichwörter: Mathematics; POINT SPECTRUM; Schrodinger equation; singular continuous spectrum; SPARSE POTENTIALS; subordinate solutions
Erscheinungsdatum: 1999
Herausgeber: AMER MATHEMATICAL SOC
Journal: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
Volumen: 351
Ausgabe: 6
Startseite: 2479
Seitenende: 2497
Zusammenfassung: 
We investigate one-dimensional Schrodinger operators with sparse potentials (i.e. the potential consists of a sequence of bumps with rapidly growing barrier separations). These examples illuminate various phenomena related to embedded singular continuous spectrum.
ISSN: 00029947
DOI: 10.1090/S0002-9947-99-02495-2

Show full item record

Google ScholarTM

Check

Altmetric